# SDR GTIA2021083035954

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 18,595 hours, 7,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATIONS AT 27,000 FEET AT 320KTS. FELT AS FROM THE RUDDER. FELT IT ON THE RUDDER PEDALS. SLOWED DOWN TO 305 KTS AND VIBES WENT AWAY.-ACCOMPLISHED TSM 05-50-00-810-801-A. FOUND MULTIPLE BELLY PANELS MISSING FASTNERS. INSTALLED FASTNERS IAW AMM 53-35-11. FOUND WATER SERVICE DOOR NOT LATCHED. SECURED SERVICE DOOR CLOSED IAW AMM 52-42-00.
